The information on this site is not intended or implied to be a substitute for professional medical advice, diagnosis or treatment. Content within the patient forum is user-generated and has not been reviewed by medical professionals. Other sections of the Melanoma Research Foundation website include information that has been reviewed by medical professionals as appropriate. All medical decisions should be made in consultation with your doctor or other qualified medical professional.
Colitis again after Keytruda
I had my last Keytruda infusion in January, and now I'm NED. (Hurrah!) During treatment I struggled with colitis. Then I felt better after we finished. But now I've had a week of diarrhea again. I'm trying to figure out if this is an encore from Keytruda or something else entirely? I never had any kind of digestive trouble before immunotherapy. Is that likely to have changed now?